Photobucket - Video and Image Hosting

« Home | Tuesday 20/02/2007 09:00 » | nearly 1 year » | random » | getting back to normal » | contemplating » | misc » | pros and cons » | Just a week to go before my first exam.... I am a... » | So this is not really a new blog. I have just cha... » | a new year »

LO

Had my most scary Hypo experience this weekend. I had been lying on the couch watching TV or something and must have dozed off. He wakes me telling me to get up and go to bed. Within a few seconds a sort of familiar feeling sweeps across me. Only I was feeling much weaker than normal. I can hardly move. Grab my meter from the coffee table and test (with some difficulty). 5...4...3...2...1.... LO - Now feeling confused. I had not felt this coming... What does LO mean??? Take out the little explanation guide I have in my meter pouch - 1.1mmol/l is the lowest the meter reads. I ask for juice, I am starving, and I want something more. He brings juice, energade, a chocolate. I feel as though I am passing out - not fainting, but slowly "fading away". I am not really sure how to explain it. I ask him if he remembers how the glucagon works (have never needed it, tell him to use it should I pass out), and to call the ambulance should I pass out. I drink, eat, and he then makes me a sandwich. By then I am feeling 100% better, but he insists that I finish the sandwich too. I do.

I never want to feel like that again.

Labels:

That's no fun at all. I'm with you on not wanting to feel that way. I've had some lows that changed my whole perspective of low blood sugar. I hope your mind is at ease.

I've felt that fade - it's brutal. Scarier, somehow, than an adreneline filled panicky low.

Poor you! I know how those feel! Except that I always pass out, start shaking and wake up feeling naseuos from the glucagon. I am excited to hear that you are looking at the pump! Since I have been on the pump, I have not had ANY lows like that! The coolest thing about my pump (and maybe yours) is that it counts the active insulin still in your body. I used to always forget when exactly I did my last shot. That is why I had so many lows! Good luck...the pump is kind of scary at first. But it has saved me!!!

Just found your blog! Join the "hypo-club"! They tryly suck son't they?! Stop by my blog and you will hear of mine.....

Post a Comment

Links to this post

Create a Link